# SDR USAABB01006

- Difficulty date: January 22, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 2100 · Air Conditioning System
- Part: Door Actuator
- Part number: 20224324
- Condition: Failed
- Location: Ram Air Exhuast
- Part time: 56,052 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 196 - EN ROUTE PHL-MAN, THE CREW RECEIVED THE EICAS MESSAGE ''R PACK TEMP'' AND THE PACK ''INOP'' LIGHT ILLUMINATED.  CREW TRIED MANUAL CONTROL AND WAS UNSUCCESSFUL.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACE THE RAM AIR EXHAUST DOOR ACTUATOR.  (M)
